# SDR CALA0700310

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737-800
- Aircraft serial: 28951
- Aircraft time: 24,966 hours, 9,029 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 356104400
- Condition: Inoperative
- Location: Mlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE WHEEL WELL FIRE WARNING LIGHT AND BELL ACTIVATED AFTER LANDING GEAR RETRACTED.  THE LANDING GEAR WAS EXTENDED AND THE WARNING LIGHT EXTINGUISHED.  THE AIRCRAFT WAS RETURNED TO LAS WHERE IT LANDED WITHOUT INCIDENT.  T/S IAW FIM 26-18-00 FOUND M270 WW DETECTOR AT FAULT.  THE DETECTOR WAS REPLACED IAW MM 26-18-02.  ALSO REPLACED OVERHEAT DETECTION UNIT AS A PRECAUTIONARY MEASURE IAW MM REF 26-18-01.  ALSO REPLACED NR 3 MLG BRAKE.  PERFORMED WW OVERHEAT DETECTION SYSTEM OPERATIONAL TEST WITH NO FAULTS FOUND.
